Table of Contents
Geometry
Volume 2013 (2013), Article ID 235436, 4 pages
http://dx.doi.org/10.1155/2013/235436
Research Article

The Long-Time Behavior of the Ricci Tensor under the Ricci Flow

Department of Mathematics, University of California-Berkeley, Berkeley, CA 94720-3840, USA

Received 17 June 2013; Accepted 19 August 2013

Academic Editor: Giovanni Calvaruso

Copyright © 2013 Christian Hilaire. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Hamilton, “Three-manifolds with positive Ricci curvature,” Journal of Differential Geometry, vol. 17, no. 2, pp. 255–306, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. S. Hamilton, “A compactness property for solutions of the Ricci flow,” The American Journal of Mathematics, vol. 117, no. 3, pp. 545–572, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Chow, P. Lu, and L. Ni, Hamilton's Ricci Flow, vol. 77 of Graduate Studies in Mathematics, American Mathematical Society, Providence, RI, USA, 2006. View at Zentralblatt MATH · View at MathSciNet
  4. J. Lott, “On the long-time behavior of type-III Ricci flow solutions,” Mathematische Annalen, vol. 339, no. 3, pp. 627–666, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. R. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, vol. 319 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Moerdijk and J. Mrčun, Introduction to Foliations and Lie Groupoids, vol. 91 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Topping, Lectures on the Ricci Flow, vol. 325 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet